Stochastic Stability of Differential Equations

  • Rafail Khasminskii

Part of the Stochastic Modelling and Applied Probability book series (SMAP, volume 66)

Table of contents

  1. Front Matter
    Pages I-XVII
  2. Rafail Khasminskii
    Pages 145-176
  3. Rafail Khasminskii
    Pages 177-226
  4. Rafail Khasminskii
    Pages 253-263
  5. Back Matter
    Pages 265-339

About this book

Introduction

Since the publication of the first edition of the present volume in 1980, the stochastic stability of differential equations has become a very popular subject of research in mathematics and engineering. To date exact formulas for the Lyapunov exponent, the criteria for the moment and almost sure stability, and for the existence of stationary and periodic solutions of stochastic differential equations have been widely used in the literature. In this updated volume readers will find important new results on the moment Lyapunov exponent, stability index and some other fields, obtained after publication of the first edition, and a significantly expanded bibliography.

This volume provides a solid foundation for students in graduate courses in mathematics and its applications. It is also useful for those researchers who would like to learn more about this subject, to start their research in this area or to study the properties of concrete mechanical systems subjected to random perturbations.

Keywords

60-XX, 62Mxx, Lyapunov exponent mechanical systems random perturbations stochastic differential equations

Authors and affiliations

  • Rafail Khasminskii
    • 1
  1. 1.Mathematics Department, 1150 Faculty/Administration BuildingWayne State UniversityDetroitUSA

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-642-23280-0
  • Copyright Information Springer-Verlag Berlin Heidelberg 2012
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-642-23279-4
  • Online ISBN 978-3-642-23280-0
  • Series Print ISSN 0172-4568
  • About this book